# SDR CALA2025051404666

- Difficulty date: May 11, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N16709
- Make and model: Boeing 737724
- Aircraft serial: 28779
- Aircraft time: 83,455 hours, 30,395 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R DOOR SLIDE RAFT MATERIEAL IS OUT TOO FAR UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. M  VERIFIED DOOR 1R Z FOLD FABRIC WITHIN LIMITS APPROXIMATELY 11 INCHES REF AMM TASK 25-66-01-400-804 OK FOR SERVICE  VERIFIED DOOR 1R Z FOLD FABRIC WITHIN LIMITS APPROXIMATELY 11 INCHES REF AMM TASK 25-66-01-400-804 OK FOR SERVICE ADD EMP: V849650
